# SDR AALA970080

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46942
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3060698101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PAX SEAT ROWS 23C AND 27C INOPERATIVE.  RESECURED LOOSE EMERGENCY FLOOR LIGHT STRIP CONNECTOR BY PAX SEAT ROW 37C.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
